# SDR 9503701144

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, A CRACK WAS FOUND ON THE LEFT WING LEADING EDGE SKIN AT THE FORWARD INBOARD CORNER OF FUELING ACCESS DOOR.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER EA 11-89870.
